# SDR AALA201703079022

- Difficulty date: March 6, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 52,962 hours, 24,884 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: D5211144620200
- Condition: Migrated
- Location: Pax Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED. DOOR LEFT AFT EMERGENCY EXIT ECAM MESSAGE ILLUMINATED WHILE CLIMBING, AIRCRAFT PRESSURIZATION NORMAL. EXIT DOOR SEAL IMPRPOPERLY SEATED. ADJUSTED DOOR SEAL & CHECKED NORMAL .OK FOR SERVICE.
